Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On upper semicontinuous functions


Authors: E. J. Mickle and T. Radó
Journal: Proc. Amer. Math. Soc. 1 (1950), 226-230
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9939-1950-0035331-9
MathSciNet review: 0035331
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Cesari, Caratterizzazione analitica delle superficie continue di area finita secondo Lebesgue, Annali della R. Scuola Normale Superiore di Pisa (2) vol. 10 (1941) pp. 253-294, and vol. 11 (1942) pp. 1-42. MR 0018213 (8:257i)
  • [2] C. Kuratowski, Topologie, Warsaw, 1933.
  • [3] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0035331-9
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society